MathSciNet Relay Station
MathSciNet bibliographic data
MR376350 (51 #12526) 02K30 (02F35 04A15)
Blass, Andreas; Cenzer, Douglas Cores of $\Pi \sb{1}\sp{1}$ sets of reals. J. Symbolic Logic 39 (1974), 649–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement